Publication detail

On a Periodic System of Difference Equations

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a Periodic System of Difference Equations

English Title

On a Periodic System of Difference Equations

Type

journal article - other

Language

en

Original Abstract

In the paper a very short and elegant proof of an extension of two recent results on global periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.

English abstract

In the paper a very short and elegant proof of an extension of two recent results on global periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.

Keywords

periodic system, difference equations

RIV year

2012

Released

02.08.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

Article ID 25871

State

US

Pages from

1

Pages to

5

Pages count

5

Documents

BibTex


@article{BUT93132,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Periodic System of Difference Equations",
  annote="In the paper a very short and elegant proof of an extension of two recent results on global
periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.",
  chapter="93132",
  number="Article ID 25871",
  volume="2012",
  year="2012",
  month="august",
  pages="1--5",
  type="journal article - other"
}